# SDR 9625173210

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- System (JASC): 2720 · Rudder Control System
- Part: Feel Solenoid
- Condition: Failed
- Location: Rudder
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING FINAL APPROACH IN LIGHT ICING CONDITIONS, THE RUDDER PEDALS WERE RESTRICTED IN THE NEUTRAL POSITION.  WING AND ENGINE ANTI-ICE WERE OPERATING AT THE TIME.  AUTO PILOT WAS NOT ENGAGED.  AIRCRAFT LANDED WITHOUT INCIDENT.  RUDDER MOVEMENT RETURNED TO NORMAL DURING TAXI.  MAINTENANCE REPLACED THE RUDDER ARTIFICIAL FEEL SOLENOID, OPS CHECKED OK.
